# SDR RAIA2018092180002

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAVE CORROSION ON UPPER SURFACE BETWEEN FR 34 AND 35. REMOVED FLOOR SILL BETWEEN FR 29-35 RT SIDE TRANSFERRED HOLES TO NEW SILL. INSTALLED NEW FLOOR SILL AT FR 29-35 RT SIDE.
